# SDR EISA97006

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Guides
- Part number: 65312902
- Condition: Missing
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, FLAP RETRACTION FLAP GAUGE INDICATED SPLIT FLAP ON OUTBOARD GAUGE LESS THAN 2 DEGREES.  INSTALLED JACKSCREW BALL GUIDES ON OUTBOARD TIE FLAP NR 7 AND NR 8 JACKSCREWS PER MM 27-52-1, OPS CHECK OK.  (M)
